Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 29 (1975), 673-674
DOI: https://doi.org/10.1090/S0025-5718-75-99676-3
Original Article: Math. Comp. 28 (1974), 617-623.
Original Article: Math. Comp. 28 (1974), 585-587.
Original Article: Math. Comp. 27 (1973), 807-816.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-75-99676-3
Article copyright: © Copyright 1975 American Mathematical Society